# SDR CA961016006

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet Screen
- Part number: 3023608
- Condition: Broken Wires
- Location: Air Inlet
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION THE COMPRESSOR INLET SCREEN WIRES WERE FOUND BROKEN IN SEVERAL LOCATIONS WITH PIECES MISSING UNDER THE AIR FRAME BLEED AIR DUCTS AND FCU P3 LINE. FIRST STAGE COMPRESSOR BLADES WERE FOUND NICKED BEYOND MAINTENANCE MANUAL MINIMUM LIMITS. THE ENGINE WAS REPLACED.
